# SDR AALA202210210219

- Difficulty date: September 25, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING AILERON HINGE ARM #3 BEARING HAS EXCESSIVE PLAY. REPLACED HINGE ARM PER AMM 57-51-31.
